Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Difficulty in reducing tummy flab. How can I reduce it?

Hello Doctor, Im 27yrs old , my weight is 85kg, after delivery with my first child i put lot of weight now im going to gym and doing regular workout, but my tummy fat is not going.. Is there any best way to reduce my tummy weight and thigh weight. Is there any belt i can use it while im doing exercicse? i need ur suggestion to reduce my weight and tummy
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  310
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hi, Koolhoney,
Thanks for query.
Your weight 85 kg is quite high and require weight reduction.
To remove fat from tummy go for regular abdominal muscle stretching exercise,10 minutes in the morning and in the evening.
For reduction of fat in the thigh go for leg raising exercise,swimming and cycling.
Avoid fat and carbohydrate in food.
Avoid more tea,coffee and cold drinks.
Ok and bye.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor